# SDR SWAA2022071819525

- Difficulty date: June 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 27,602 hours, 12,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SUB THRESHOLD WEB HAS A AREA OF CORROSION BS440+10 RBL34 WL156 / [01] EVALUATED CORROSION ON SUBTHRESHOLD WEB BS 440+10 RBL 34 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 4/2023;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENTS TABLE.;[03] REMOVED FCB SUBTHRESHOLD WEB BS 440-492 ; RBL 24;WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FCB SUBTHRESHOLD WEB BS440-492 ; RBL24; WL156 PER SRM 51-40-05-0G-0 AND DWG 143A8330. OK TO INSTALL;[05] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 4. OK TO INSTALL NEW FCB SUB-THRESHOLD WEB GIVEN.;[06] INSTALLED NEW FCB SUBTHRESHOLD WEB BS440-492 ; RBL24; WL156 PER SRM 51-40-02-0G-0 AND DWG 143A8330;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.
